# SDR DALA1138490627

- Difficulty date: May 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA DENT ON FUSELAGE SKIN STA 633 BELOW STR 17L NO ID TAG.  ACCOMPLISHED ERA 492129-14 AD AT SAA ON N/R CARD 181076.
